Manin, Y. I., F. Catanese, F. A. Bogomolov, S. Y. Nemirovskii, V. V. Nikulin, A. N. Parshin, V. V. Przhiyalkovskii, Y. G. Prokhorov, M. Teicher, A. S. Tikhomirov, I. A. Chel'tsov, I. R. Shafarevich and V. V. Shokurov: Viktor Stepanovich Kulikov (on the occasion of his sixtieth birthday). In: Russian Mathematical Surveys 68, 2, 395-397 (2013).
url: http://mi.mathnet.ru/eng/umn9527
doi: 10.1070/RM2013v068n02ABEH004836
doi: 10.4213/rm9527
Chel'tsov, I. A. and K. A. Shramov: Log-canonical thresholds for nonsingular Fano threefolds. In: Russian Mathematical Surveys 63, 5, 859-958 (2008).
doi: 10.1070/RM2008v063n05ABEH004561
Chel'tsov, I. A., C. Shramov and V. Przyjalkowski: Hyperelliptic and trigonal Fano threefolds. In: Izvestiya. Mathematics 69, 2, 365-421 (2005).
Chel'tsov, I. A.: On factoriality of nodal threefolds. In: Journal of Algebraic Geometry 14, 663-690 (2005).
Chel'tsov, I. A.: Birationally rigid del Pezzo fibrations. In: Manuscripta Mathematica 116, 385-396 (2005).
Chel'tsov, I. A.: Non-existence of elliptic structures on Fano complete intersections of index one. In: Moscow University Mathematics Bulletin 3, 50-53 (2005).
Chel'tsov, I. A.: Birationally rigid Fano varieties. In: Russian Mathematical Surveys 60, 5, 71-160 (2005).
Chel'tsov, I. A.: A double space with a double line. In: Sbornik. Mathematics 195, 9-10, 1503-1544 (2004).
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.